# SDR DALA2014063003867

- Difficulty date: June 29, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BASE INNER FACE OF PRESSURE DOME BS 1338, BETWEEN LONGERONS 27L-27R.   DAMAGE SECTION WAS REMOVED IAW SRM 53-03, FIG. 37.  REPAIR FABRICATED IAW SRM 53-03, FIG 37, REPAIR INSTALLED IAW SRM 51-30-2, 51-30-5, 51-30-1 AND 53-03, FIG 37 AND ER/A 512884-14 MA.
